MAUDE Adverse Event Report: ST PAUL BCI OXIMETER SPECTRO2

ST PAUL BCI OXIMETER SPECTRO2
Model Number WW1020EN
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical oximeter is coming up with sr error when plugged in and is not lighting up.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could not be duplicated.However found residues on the main board suspected to be unclean soldering flux or contaminant around the u15 chip and the main board has been replaced as precaution.The dhr review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-10455.The report was submitted in error.

Brand Name
BCI OXIMETER SPECTRO2
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
industrial estate
minneapolis, MN 55442
MDR Report Key12808037
Report Number3012307300-2021-10455
Device Sequence Number19999014
Product Code DQA
UDI-Device Identifier30843418000108
UDI-Public30843418000108
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1020EN
Device Catalogue NumberWW1020EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer02/09/2022
05/03/2023
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date03/10/2022
05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown